# SDR SWAA2015031137342

- Difficulty date: February 24, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE CHORD CRACKED AT BS 400, STRINGER 16L.  REPAIRED CHORD IAW SRM & DWG.
